# SDR IPXA09556727

- Difficulty date: July 6, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 654N0244335
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE: C2 NR 2 ENGINE INBD CORE COWL FWD LWR T/R CATCH BRACKET IS WORN.  REMOVED AND REPLACED T/R CATCH BRACKET IAW SRM 51-40-02-0G.
